# SDR AWXA200200958

- Difficulty date: September 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 7,894 hours, 3,126 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Condition: Failed
- Location: Inert Guidance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 0843  DURING CRUISE RECEIVED ECAM WARNING AP AUTOTHRUST YAW DAMPER 2 FAULT A/C "ALT LAW", DIVERTED TO ABQ. MAINTENANCE DOWNLOADED PREFLIGHT REPORT AND FOUND BOTH THE NR 2 AND 3 AIR DATA INERTIAL REFERENCE UNITS (ADIRU) FAILED. REMOVED AND REPLACED THE NR 3 ADIRU AND PLACED THE NR 2 ADIRU, COND. 4, NR 2 IR INOP.  BITE TEST OF NR 3 ADIRU GOOD.  MAINTENANCE REPLACED THE NR 2 ADIRU, SYSTEM OPS TEST WAS GOOD.  VENDOR BENCH TEST OF ADIRU CONFIRMED FAILURE OF UNIT; IDENTIFIED REASON FOR FAILURE AS SLOW IGNITION GYRO. REPLACED SENSOR ASSEMBLY AND PERFORMED THERMAL CALIBRATION; FUNCTIONAL TEST WAS GOOD. VENDOR BENCH TEST OF ADIRU WAS NO FAULT FOUND; UNIT WAS THERMAL CALIBRATED, TESTED, AND RETURNED TO SERVICE.
